| Model Number |
02.12.0003L |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Muscle/Tendon Damage (4532)
| Date of Event |
02/15/2023
Type of Reportable Event
Serious Injury
Event or Problem Description
At about 1 year 8 months after the primary, the patient came in reporting pain due to a ruptured mcl that was caused from twisting the knee when entering a car.The surgeon revised all components to hinge components and the surgery was completed successfully.
Additional Manufacturer Narrative
Batch review performed on 13 march 2023 lot 2012726: (b)(4) manufactured and released on 01-feb-2021.Expiration date: 2026-01-20.No anomalies found related to the problem.To date, (b)(4) of the same lot have been sold without any similar reported event during the period of review.Additional involved implants: batch review performed on 13 march 2023 on gmk-sphere 02.12.0310fl tibial insert fixed sphere flex size 3/10 mm l (k121416) lot.2010587.Lot 2010587: (b)(4) manufactured and released on 26-nov-2020.Expiration date: 2025-10-29.No anomalies found related to the problem.To date, (b)(4) of the same lot have been sold with another similar reported event during the period of review.Batch review performed on 13 march 2023 on gmk-sphere 02.12.T4i3l tibial tray fixed cemented size t4-i3 l (k121416) lot.2008718.Lot 2008718: (b)(4) manufactured and released on 19-01-2021.Expiration date: 2025-12-29.No anomalies found related to the problem.To date, (b)(4) of the same lot have been sold without any similar reported event during the period of review.